# SDR AALA202302245271

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A320*
- Aircraft serial: 1462
- Aircraft time: 70,025 hours, 26,814 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: None
- Location: Zone 700 - Gears
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKES PULSATING AFTER AUTOBRAKES WERE TURNED OFF ON LANDING ROLLOUT. MAINTENANCE PREFORMED A FULL BLEED OF GREEN HYDRAULIC SYSTEM AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 32-42-00-870-001-A AND TSM 32-42-00810-912A. A SATISFACTORY TAXI CHECK WAS ACCOMPLISHED AWITH NO DEFECTS NOTED.
